MathSciNet Relay Station
MathSciNet bibliographic data
MR2913988 93B05 (26A33 34K35 34K37)
Balachandran, K.; Zhou, Yong; Kokila, J. Relative controllability of fractional dynamical systems with delays in control. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 9, 3508–3520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement